# SDR CA110526009

- Difficulty date: May 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,331 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 21585026850
- Condition: Bent
- Location: Nlg
- Part time: 1,972 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR ENGINEER CONDUCTING A DAILY INSPECTION DISCOVERED THE ROD BENT.  THERE WAS ALSO FURTHER INDICATIONS THAT THE NLG HAD EXTENDED WITH THE DOORS STILL IN THE CLOSED POSITION TIRE MARKS ON THE INSIDE OF THE DOORS AS WELL AS A MARK ON THE LT DOOR INSIDE FROM THE NOSE WHEEL STEERING ACTUATOR.  AS A PRECAUTIONARY MEASURE BOTH THE UP SEQUENCE AND DOWN SEQUENCE VALVES WERE CHANGED AS WELL AS THE NOSE GEAR DOOR ACTUATOR.  COMPONENT TEAR DOWN REPORTS WILL BE REVIEWED FOR FAULT DIAGNOSIS.
